# SDR RRXA011047

- Difficulty date: June 13, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 57,204 hours, 21,952 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

INTERMITTENT FIRE INDICATION ON NR 1 ENG FIRED BOTH  BOTTLES AND SHUT DOWN ENG FIRE INDICATIONS STILL WERE INTERMITTENT.  WHEN FIRE LIGHT IN HANDLE  INTERMITTENT WENT OUT, FIRE TEST WOULD NOT TEST.  REMOVED AND REPLACED NR 1 ENG FIRE SENSING ELEMENTS IAW DC-8 SEVENTY SERIES M/M 26-10-1.  NR 1 ENG FIRE  WARNING SYSTEM OPS CHECKS GOOD IAW DC-8 SEVENTY SERIES M/M 26-10-1.  NO DEFECTS NOTED.
